# SDR 99ZZZX3353

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: 206075634001
- Condition: Corroded
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PART IS NOT NEW, IT HAS A SERVICEABLE TAG ON IT FROM INTERNATIONAL HELICOPTER TRANSPORT, DATED 9-24-86, REPAIR STATION CERT NR 3695-IC, BOTH FERRULES ON THE TUBE ARE FROZEN.  THE TUBE HAS CORROSION ON IT ALONG WITH A CUT.  THE TUBE IS UNSERVICEABLE.
